$\require{mediawiki-texvc}$
  • 검색어에 아래의 연산자를 사용하시면 더 정확한 검색결과를 얻을 수 있습니다.
  • 검색연산자
검색연산자 기능 검색시 예
() 우선순위가 가장 높은 연산자 예1) (나노 (기계 | machine))
공백 두 개의 검색어(식)을 모두 포함하고 있는 문서 검색 예1) (나노 기계)
예2) 나노 장영실
| 두 개의 검색어(식) 중 하나 이상 포함하고 있는 문서 검색 예1) (줄기세포 | 면역)
예2) 줄기세포 | 장영실
! NOT 이후에 있는 검색어가 포함된 문서는 제외 예1) (황금 !백금)
예2) !image
* 검색어의 *란에 0개 이상의 임의의 문자가 포함된 문서 검색 예) semi*
"" 따옴표 내의 구문과 완전히 일치하는 문서만 검색 예) "Transform and Quantization"
쳇봇 이모티콘
안녕하세요!
ScienceON 챗봇입니다.
궁금한 것은 저에게 물어봐주세요.

논문 상세정보

Wu 불변거리 연구에 관하여

초록

Berkeley의 H. Wu 교수에 의하여 1993년에 제창된 Wu 거리는 다변수 복소함수론의 기하학적 연구에 중심적인 역할을 하는 여러 불변거리 중 가장 최근에 발견되었다. 짧은 역사에도 불구하고 이 개념의 유용성이 두드러지는 점을 감안하여, 이 연구의 내용과 전망 그리고 여러 관련 문제 등을 소개하려는 것이 이 논문의 목표이다.

참고문헌 (42)

  1. Domains in C² with non-cpmpact holomorphic automorphism group (translated from Russian) , Bedford, E.;Pinchuk, S. , Math. USSR-Sb / v.63,pp.141-151, 1989
  2. On deformations of strictly pseudoconvex domains , Burns, D.;Shnider, S.;Wells, R.O. , Invent. Math. / v.46,pp.237-253, 1978
  3. Analysis of the Wu metric I: the case of convex Thullen domains , Cheung, C. K.;Kim, K. T. , Trans. Am. Math. Soc. / v.348,pp.1429-1457, 1996
  4. Boundary behavior of the Caratheodory and Kobayashi metrics on strongly pseudoconvex domains in $C^n$ with smooth boundary , Graham, I. , Trans. Am. Math. Soc. / v.207,pp.219-240, 1975
  5. Extremum problems with inequalities as subsidiary conditions , John, F. , Studies and Essays presented to Richard Courant / v.,pp.187-204, 1948
  6. The Kobayashi Metric induces the standard topology , Barth, T. J. , Proc. Am. Math. Soc. / v.35,pp.439-441, 1972
  7. Families of normal maps in several variables and classical theorems in complex analysis , Kwack, M. H. , GARC Lecture Note Series 33 / v.,pp., 1996
  8. Inequality between the Bergman metric an Carateheodory differential metric , Hahn, K. T. , Proc. Am. Math. Soc. / v.68,pp.193-194, 1978
  9. The Einstein-Kahler metric on ${|z|^2 + |w|^{2p} < 1}$ , Bland, J. , Michigan Magh. J. / v.33,pp.209-220, 1986
  10. Function theory of several complex variables (2/e) , Krantz, S. G. , Wadsworth & Brooks/Cole / v.,pp., 1992
  11. The Bergman kernel and biholomorphic mappings of pseudoconvex domains , Fefferman, C. , Invent. Math. / v.26,pp.1-65, 1974
  12. Hermitesche Metriken und normale Familien holomorpher Abbildungen , Grauert, H.;Reckziegel, H. , Math. Z. / v.89,pp.108-125, 1965
  13. Techniques for studying automorphism groups of weakly pseudoconvex domains , Greene, R. E.;Krantz, S. G. , Ann. Math. Studies / v.,pp., 1993
  14. The Wu metric and minimum ellipsoids , Kim, K. T. , Proc. 3rd Pacific Rim Geom. Conf. / v.,pp., 0000
  15. Old and new invariant metrics on complex manifolds, Several Complex Variables , Math. Notes / v.38,pp.640-682, 1993
  16. Reports on the Teichmuller metric , Proc. Nat. Acad. Sci. / v.65,pp.497-499, 1970
  17. Characterization of the unit ball in $C^n$ by its automorphism group , Wong, B. , Invent. Math. / v.41,pp.253-257, 1977
  18. Analysis of the Wu metric Ⅱ, the case of non-convex Thullen domains , Proc. Am. Math. Soc. / v.125,pp.1131-1142, 1997
  19. The Ahlfors-Schwarz lemma in sevaral complex variables , Comment. Math. Helvetici / v.55,pp.547-558, 1980
  20. Kobayashi, S. , Hyperbolic manifolds and holomorphic mappings / v.,pp., 1970
  21. An extension of Schwarz's lemma , Ahlfors, L. , Trans. Am. Math. Soc. / v.43,pp.359-364, 1938
  22. Normal families of holomorphic mappings , Wu, H. , Acta Math. / v.119,pp.193-233, 1967
  23. Hyperbolic complex spaces , Grundlehren Math. Wiss. / v.318,pp., 1998
  24. Griffiths, P.;Harris, J. , Principles of Algegraic Geometry / v.,pp., 1978
  25. Teichmuller space is not Gromov hyperbolic , Masur, H.;Wolf, M. , Ann. Acad. Sien. Fennicae, Series A.I.Math. / v.20,pp.259-267, 1995
  26. Intrinsic distances, measures and geometric function theory , Kobayashi, S. , Bull. Am. Math. Soc. / v.82,pp.357-416, 1976
  27. Boundary behavior of the Bergman curvature in strictly pseudoconvex polyhedral domains , Kim, K.T.;Yu, j. , Pacific J. Math. / v.176,pp.141-163, 1996
  28. Sur les groupes de transformations analytiques , Cartan, H. , Actualites Sci. et Ind. bf / v.198,pp., 1935
  29. Domains in $C^n$ with a piecewise Levi flat boundary which possess a noncompact automorphism group , Kim, K. T. , Math. Ann. / v.292,pp.575-586, 1992
  30. Normal analytic polyhedra in $C^2$ with noncompact automorphism group , Kim, K.T.;Pagano, A. , Preprint / v.,pp., 0000
  31. Royden, H. L , Remarks on the Kobayashi metric, Several Complex Variables Ⅱ, Lecture notes in Math. 185 / v.,pp.125-137, 1970
  32. Deformation of complex structures, estimates for the $a^-$ equation, and stability of the Bergman kernel , Greene, R. E.;Krantz, S. G. , Adv. Math. / v.43,pp.1-86, 1982
  33. The complex analyticity of harmonic maps and the strong rigidity of compact Kahler manifolds , Siu, Y. T. , Ann. Math. / v.112,pp.73-111, 1980
  34. The degree of strong degeneracy of the bisectional curvature of exceptional bounded sysmmetric domains , Zhong, J. Q. , Proc. Inter. Conf. Several Complex Variables / v.,pp., 1981
  35. Real hypersurfaces, orders of contact, and applications , D'Angelo, J. P. , Ann. Math. / v.115,pp.615-637, 1982
  36. Negativity of the curvature operator of a bounded domain , Azukawa, K.;Suzuki, M. , Tohoku Math. J. / v.39,pp.1-11, 1983
  37. Sur les domaines bornes homogenes de l'espace de n variables complexes , Cartan, E. , Abh. Math. Sem. Univ. Hamburg / v.11,pp.116-162, 1935
  38. Sur les caracterization de la boule parmi les domaines de $C^n$ par son groupe d'automorphismes , Rosay, J. P. , Ann. Inst. Fourier (Grenoble) XXIX / v.,pp.91-97, 1979
  39. Intrinsic measures on complex manifolds and holomorphic mappings , Eisenmann, D. , Memor Am. Math. Soc. Providence, R. I. / v.,pp., 1970
  40. Domains in $C^{n+1}$ with non-cpmpact holomorphic automorphism group , Bedford, E.;Pinchuk, S. , J. Geom. Anal. / v.1,pp.165-191, 1989
  41. Kahler metrics of negative curvature, the Bergman metric near the boundary an the Kobayashi metric on smooth bounded strictly convex sets , Klembeck, P. , Indiana Univ. Math. J. / v.27,pp.275-282, 1978
  42. Hoffman, K.;Kunze, R. , Linear algebra (2/e) / v.,pp., 1971

이 논문을 인용한 문헌 (0)

  1. 이 논문을 인용한 문헌 없음

원문보기

원문 PDF 다운로드

  • ScienceON :

원문 URL 링크

원문 PDF 파일 및 링크정보가 존재하지 않을 경우 KISTI DDS 시스템에서 제공하는 원문복사서비스를 사용할 수 있습니다. (원문복사서비스 안내 바로 가기)

상세조회 0건 원문조회 0건

DOI 인용 스타일